# SDR 96ZZZX102

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117CJ
- Make and model: Bolkms BK117A1
- Aircraft serial: S7051
- Engine: Lyc LTS101650B1
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 430121203
- Condition: Malfunction
- Location: Engine Pt
- Component: Bendix
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TROUBLESHOT SYSTEM, FOUND POWER TURBINE GOVERNOR NOT FUNCTIONING PROPERLY.  REPLACED GOVERNOR.  PERFORMED GROUND RUN AND OPS CHECKED, NO DEFECTS NOTED.  N2 FLUCTUATIONS HAVE BEEN REPAIRED.
